Alert archive / Florida / Gale Warnings in 2026

Gale Warning 2, NWS Miami, FL

January 30, 2026

NWS Miami, FL issued this gale warning at Jan 30, 2026, 12:50 PM EST. It took effect at Jan 31, 2026, 10:00 AM EST. It was in force for 27 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 30, 2026, 12:50 PM EST (17:50 UTC)
In effect from
Jan 31, 2026, 10:00 AM EST
Expired
Feb 1, 2026, 1:00 PM EST
In force
27 hr
Issued by
NWS Miami, FL

The text

As transmitted.

943 
WHUS72 KMFL 301750
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
1250 PM EST Fri Jan 30 2026

AMZ610-311200-
/O.UPG.KMFL.GL.A.0001.260131T2100Z-260201T0900Z/
/O.NEW.KMFL.GL.W.0002.260131T1800Z-260201T1200Z/
Lake Okeechobee-
1250 PM EST Fri Jan 30 2026

...GALE WARNING IN EFFECT FROM 1 PM SATURDAY TO 7 AM EST SUNDAY...

* WHAT...Northwest winds 25 to 35 kt with gusts up to 40 kt.

* WHERE...Lake Okeechobee.

* WHEN...From 1 PM Saturday to 7 AM EST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

AMZ630-311200-
/O.UPG.KMFL.GL.A.0001.260201T0000Z-260201T0900Z/
/O.NEW.KMFL.GL.W.0002.260131T1800Z-260201T1200Z/
Biscayne Bay-
1250 PM EST Fri Jan 30 2026

...GALE WARNING IN EFFECT FROM 1 PM SATURDAY TO 7 AM EST SUNDAY...

* WHAT...Northwest winds 25 to 35 kt wind gusts up to 40 knots.

* WHERE...Biscayne Bay.

* WHEN...From 1 PM Saturday to 7 AM EST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

AMZ650-651-670-671-311200-
/O.UPG.KMFL.GL.A.0001.260131T1800Z-260201T1800Z/
/O.NEW.KMFL.GL.W.0002.260131T1500Z-260201T1800Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
1250 PM EST Fri Jan 30 2026

...GALE WARNING IN EFFECT FROM 10 AM SATURDAY TO 1 PM EST
SUNDAY...

* WHAT...Northwest winds 30 to 40 kt with gusts up to 45 kt and 
  seas 9 to 14 ft expected.

* WHERE...Coastal waters from Jupiter Inlet to Deerfield Beach 
  FL out 20 NM, Coastal waters from Deerfield Beach to Ocean 
  Reef FL out 20 NM, Waters from Jupiter Inlet to Deerfield 
  Beach FL from 20 to 60 NM and Waters from Deerfield Beach to 
  Ocean Reef FL from 20 to 60 NM excluding the territorial 
  waters of Bahamas.

* WHEN...From 10 AM Saturday to 1 PM EST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

GMZ656-657-676-311200-
/O.UPG.KMFL.GL.A.0001.260131T1800Z-260201T1500Z/
/O.NEW.KMFL.GL.W.0002.260131T1500Z-260201T1800Z/
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1250 PM EST Fri Jan 30 2026

...GALE WARNING IN EFFECT FROM 10 AM SATURDAY TO 1 PM EST
SUNDAY...

* WHAT...Northwest winds 30 to 40 kt with gusts up to 45 kt and 
  seas 9 to 14 ft expected.

* WHERE...Coastal waters from Chokoloskee to Bonita Beach FL out 
  20 NM, Coastal waters from East Cape Sable to Chokoloskee FL 
  out 20 NM and Waters from Chokoloskee to Bonita Beach FL from 
  20 to 60 NM.

* WHEN...From 10 AM Saturday to 1 PM EST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

Baxter
5 follow-up statements
142 
WHUS72 KMFL 310633
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
133 AM EST Sat Jan 31 2026

AMZ650-651-670-671-GMZ656-657-676-312000-
/O.CON.KMFL.GL.W.0002.260131T1500Z-260201T1800Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
133 AM EST Sat Jan 31 2026

...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 1 PM
EST SUNDAY...

* WHAT...Northwest winds 30 to 40 kt with gusts up to 45 kt and 
  seas 9 to 14 ft expected.

* WHERE...Coastal waters from Jupiter Inlet to Deerfield Beach 
  FL out 20 NM, Coastal waters from Deerfield Beach to Ocean 
  Reef FL out 20 NM, Waters from Jupiter Inlet to Deerfield 
  Beach FL from 20 to 60 NM and Waters from Deerfield Beach to 
  Ocean Reef FL from 20 to 60 NM excluding the territorial 
  waters of Bahamas.

* WHEN...From 10 AM Saturday to 1 PM EST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

AMZ610-630-312000-
/O.CON.KMFL.GL.W.0002.260131T1800Z-260201T1200Z/
Lake Okeechobee-Biscayne Bay-
133 AM EST Sat Jan 31 2026

...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 AM EST SUNDAY...

* WHAT...Northwest winds 25 to 35 kt with gusts up to 40 kt.

* WHERE...Lake Okeechobee and Biscayne Bay.

* WHEN...From 1 PM Saturday to 7 AM EST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$
540 
WHUS72 KMFL 311926
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
226 PM EST Sat Jan 31 2026

AMZ610-630-010500-
/O.CON.KMFL.GL.W.0002.000000T0000Z-260201T1200Z/
Lake Okeechobee-Biscayne Bay-
226 PM EST Sat Jan 31 2026

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

* WHAT...Northwest winds 25 to 35 kt with gusts up to 40 kt.

* WHERE...Lake Okeechobee and Biscayne Bay.

* WHEN...From 1 PM Saturday to 7 AM EST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

AMZ650-651-670-671-GMZ656-657-676-010500-
/O.CON.KMFL.GL.W.0002.000000T0000Z-260201T1800Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
226 PM EST Sat Jan 31 2026

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST SUNDAY...

* WHAT...Northwest winds 30 to 40 kt with gusts up to 45 kt and 
  seas 9 to 14 ft expected.

* WHERE...Coastal waters from Jupiter Inlet to Deerfield Beach 
  FL out 20 NM, Coastal waters from Deerfield Beach to Ocean 
  Reef FL out 20 NM, Waters from Jupiter Inlet to Deerfield 
  Beach FL from 20 to 60 NM and Waters from Deerfield Beach to 
  Ocean Reef FL from 20 to 60 NM excluding the territorial 
  waters of Bahamas.

* WHEN...From 10 AM Saturday to 1 PM EST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$
987 
WHUS72 KMFL 010339
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
1039 PM EST Sat Jan 31 2026

AMZ610-630-011200-
/O.CON.KMFL.GL.W.0002.000000T0000Z-260201T1200Z/
/O.NEW.KMFL.SC.Y.0007.260201T1200Z-260201T2100Z/
Lake Okeechobee-Biscayne Bay-
1039 PM EST Sat Jan 31 2026

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 4 PM EST SUNDAY...

* WHAT...For the Gale Warning, northwest winds 20 to 30 kt with
  gusts up to 40 kt. For the Small Craft Advisory, northwest winds
  15 to 25 kt with gusts up to 30 kt.

* WHERE...Lake Okeechobee and Biscayne Bay.

* WHEN...For the Gale Warning, until 7 AM EST Sunday. For the 
  Small Craft Advisory, from 7 AM to 4 PM EST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

GMZ656-657-676-011200-
/O.CON.KMFL.GL.W.0002.000000T0000Z-260201T1800Z/
/O.NEW.KMFL.SC.Y.0007.260201T1800Z-260202T1200Z/
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1039 PM EST Sat Jan 31 2026

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM SUNDAY TO 7 AM EST
MONDAY...

* WHAT...For the Gale Warning, northwest winds 25 to 35 kt with
  gusts up to 40 kt and seas 10 to 15 ft. For the Small Craft 
  Advisory, north winds 15 to 25 kt with gusts up to 30 kt and 
  seas 6 to 9 ft expected.

* WHERE...Coastal waters from Chokoloskee to Bonita Beach FL out 
  20 NM, Coastal waters from East Cape Sable to Chokoloskee FL 
  out 20 NM and Waters from Chokoloskee to Bonita Beach FL from 
  20 to 60 NM.

* WHEN...For the Gale Warning, until 1 PM EST Sunday. For the 
  Small Craft Advisory, from 1 PM Sunday to 7 AM EST Monday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

AMZ650-651-670-671-011200-
/O.CON.KMFL.GL.W.0002.000000T0000Z-260201T1800Z/
/O.NEW.KMFL.SC.Y.0007.260201T1800Z-260203T0000Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
1039 PM EST Sat Jan 31 2026

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM SUNDAY TO 7 PM EST
MONDAY...

* WHAT...For the Gale Warning, northwest winds 30 to 40 kt with
  gusts up to 45 kt and seas 10 to 15 ft. For the Small Craft 
  Advisory, northwest winds 20 to 30 kt and seas 7 to 12 ft 
  expected.

* WHERE...Coastal waters from Jupiter Inlet to Deerfield Beach 
  FL out 20 NM, Coastal waters from Deerfield Beach to Ocean 
  Reef FL out 20 NM, Waters from Jupiter Inlet to Deerfield 
  Beach FL from 20 to 60 NM and Waters from Deerfield Beach to 
  Ocean Reef FL from 20 to 60 NM excluding the territorial 
  waters of Bahamas.

* WHEN...For the Gale Warning, until 1 PM EST Sunday. For the 
  Small Craft Advisory, from 1 PM Sunday to 7 PM EST Monday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$
574 
WHUS72 KMFL 011242
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
742 AM EST Sun Feb 1 2026

GMZ656-657-676-011800-
/O.CON.KMFL.GL.W.0002.000000T0000Z-260201T1800Z/
/O.CON.KMFL.SC.Y.0007.260201T1800Z-260202T1200Z/
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
742 AM EST Sun Feb 1 2026

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 7 AM EST MONDAY...

* WHAT...For the Gale Warning, north winds 20 to 30 kt and seas 
  7 to 12 ft. For the Small Craft Advisory, north winds 15 to 25 
  kt with gusts up to 30 kt and seas 6 to 9 ft expected.

* WHERE...Coastal waters from Chokoloskee to Bonita Beach FL out 
  20 NM, Coastal waters from East Cape Sable to Chokoloskee FL 
  out 20 NM and Waters from Chokoloskee to Bonita Beach FL from 
  20 to 60 NM.

* WHEN...For the Gale Warning, until 1 PM EST this afternoon. 
  For the Small Craft Advisory, from 1 PM this afternoon to 7 AM 
  EST Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

AMZ650-651-670-671-011800-
/O.CON.KMFL.GL.W.0002.000000T0000Z-260201T1800Z/
/O.CON.KMFL.SC.Y.0007.260201T1800Z-260203T0000Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
742 AM EST Sun Feb 1 2026

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 7 PM EST MONDAY...

* WHAT...For the Gale Warning, northwest winds 25 to 35 kt with 
  gusts up to 40 kt and seas 9 to 14 ft. For the Small Craft 
  Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt 
  and seas 7 to 12 ft expected.

* WHERE...Coastal waters from Jupiter Inlet to Deerfield Beach 
  FL out 20 NM, Coastal waters from Deerfield Beach to Ocean 
  Reef FL out 20 NM, Waters from Jupiter Inlet to Deerfield 
  Beach FL from 20 to 60 NM and Waters from Deerfield Beach to 
  Ocean Reef FL from 20 to 60 NM excluding the territorial 
  waters of Bahamas.

* WHEN...For the Gale Warning, until 1 PM EST this afternoon. 
  For the Small Craft Advisory, from 1 PM this afternoon to 7 PM 
  EST Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

AMZ610-630-011800-
/O.CON.KMFL.SC.Y.0007.000000T0000Z-260201T2100Z/
Lake Okeechobee-Biscayne Bay-
742 AM EST Sun Feb 1 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas up to 3 ft.

* WHERE...Lake Okeechobee and Biscayne Bay.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
306 
WHUS72 KMFL 011741
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
1241 PM EST Sun Feb 1 2026

GMZ656-657-676-021200-
/O.EXP.KMFL.GL.W.0002.000000T0000Z-260201T1800Z/
/O.CON.KMFL.SC.Y.0007.260201T1800Z-260202T1200Z/
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1241 PM EST Sun Feb 1 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...
...GALE WARNING WILL EXPIRE AT 1 PM EST THIS AFTERNOON...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  6 to 9 ft expected.

* WHERE...Coastal waters from Chokoloskee to Bonita Beach FL out 
  20 NM, Coastal waters from East Cape Sable to Chokoloskee FL 
  out 20 NM and Waters from Chokoloskee to Bonita Beach FL from 
  20 to 60 NM.

* WHEN...For the Gale Warning, until 1 PM EST this afternoon. 
  For the Small Craft Advisory, from 1 PM this afternoon to 7 AM 
  EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ650-651-670-671-021200-
/O.EXP.KMFL.GL.W.0002.000000T0000Z-260201T1800Z/
/O.CON.KMFL.SC.Y.0007.260201T1800Z-260203T0000Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
1241 PM EST Sun Feb 1 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY...
...GALE WARNING WILL EXPIRE AT 1 PM EST THIS AFTERNOON...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 7 to 12 ft expected.

* WHERE...Coastal waters from Jupiter Inlet to Deerfield Beach 
  FL out 20 NM, Coastal waters from Deerfield Beach to Ocean 
  Reef FL out 20 NM, Waters from Jupiter Inlet to Deerfield 
  Beach FL from 20 to 60 NM and Waters from Deerfield Beach to 
  Ocean Reef FL from 20 to 60 NM excluding the territorial 
  waters of Bahamas.

* WHEN...For the Gale Warning, until 1 PM EST this afternoon. 
  For the Small Craft Advisory, from 1 PM this afternoon to 7 PM 
  EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ610-630-012100-
/O.CON.KMFL.SC.Y.0007.000000T0000Z-260201T2100Z/
Lake Okeechobee-Biscayne Bay-
1241 PM EST Sun Feb 1 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas up to 3 ft.

* WHERE...Lake Okeechobee and Biscayne Bay.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this gale warning went out at Jan 30, 6:57 AM EST, 5 hours 53 minutes earlier. Its key messages:

  • Updated at 653 AM EST Fri Jan 30 2026
  • The odds of significant cold, coastal, and marine impacts across South Florida this weekend continues to increase.
  • An Extreme Cold Watch is in effect for the Lake Okeechobee region and coastal Palm beach County and a Freeze Watch is in effect for inland Collier, Miami Dade and Broward counties. Wind chills could drop into the 20s across all of South Florida early Sunday morning.
  • Very breezy conditions are expected on Saturday afternoon through early Sunday morning as the strong cold front pushes through the area. Sustained winds 15-25 mph could gust up to 40 mph, with highest winds likely along the immediate coastlines.
  • A Gale Watch is in effect for local waters beginning on Saturday afternoon and evening. Sustained winds of 30-40 knots with higher gusts is possible across the Atlantic and Gulf waters through Sunday afternoon. Wave heights could peak as high as 12 feet across the Gulf and Atlantic waters during the day on Sunday as well.
Area forecast discussion, Jan 30, 6:57 AM EST, 5 hours 53 minutes before
Area Forecast Discussion
National Weather Service Miami FL
657 AM EST Fri Jan 30 2026

...New AVIATION...

.KEY MESSAGES...
Updated at 653 AM EST Fri Jan 30 2026

    - The odds of significant cold, coastal, and marine impacts
      across South Florida this weekend continues to increase.

    - An Extreme Cold Watch is in effect for the Lake Okeechobee
      region and coastal Palm beach County and a Freeze Watch is
      in effect for inland Collier, Miami Dade and Broward
      counties. Wind chills could drop into the 20s across all of
      South Florida early Sunday morning.

    - Very breezy conditions are expected on Saturday afternoon
      through early Sunday morning as the strong cold front pushes
      through the area. Sustained winds 15-25 mph could gust up to
      40 mph, with highest winds likely along the immediate
      coastlines.

    - A Gale Watch is in effect for local waters beginning on
      Saturday afternoon and evening. Sustained winds of 30-40
      knots with higher gusts is possible across the Atlantic and
      Gulf waters through Sunday afternoon. Wave heights could
      peak as high as 12 feet across the Gulf and Atlantic waters
      during the day on Sunday as well.

&&

.SHORT TERM...
(Today through Saturday)
Issued at 1229 AM EST Fri Jan 30 2026

A weak area of low pressure slides across the peninsula today
leading to an enhanced chance for showers, especially along the east
coast areas. Rainfall is not expected to be widespread, however it
will be a mainly cloudy day with off and on showers through the
afternoon and evening hours. On Saturday, the area of low pressure
enters the western Atlantic and will rapidly begin to deepen. The
frontal boundary associated with this system will approach the area
during the morning hours, and should pass through the peninsula by
the late afternoon. Surface winds will dramatically increase ahead
of, and immediately behind the front. By around sunset time, strong
northwest winds will overspread the entire area between 15-25 mph
with isolated gusts to 40 mph possible. Conditions across local
waters are expected to become treacherous through this time
period as well, with wind gusts up to 50 kts possible heading
towards the Gulf Stream. It definitely is not a weekend to be on
the water in a small craft.

Mild temperatures are expected through the short term period with
highs in the upper 60s to low 70s and overnight lows in the 40s to
50s. The significant cooldown arrives on Sunday morning, which will
be discussed in the long term section below.

&&

.LONG TERM...
(Saturday night through Thursday)
Issued at 1229 AM EST Fri Jan 30 2026

The coolest and driest air mass of the season thus far arrives early
Sunday morning with potentially widespread freezing or near freezing
low temperatures across South Florida. Northwest flow prevails
behind the strong front, which will advect a dry arctic continental
air mass down the Florida peninsula all day on Sunday. Sunday night
into Monday morning could be just as cold as cold air advection is
maximized, and maritime modification to the air mass is minimized,
or nearly non-existent. A Extreme Cold Watch is in effect for the
Lake Okeechobee region and Coastal Palm beach County. A Freeze Watch
extends from interior Collier County to interior Broward and Miami
Dade Counties. These will likely be transitioned to Extreme Cold
Warnings and Freeze warnings over the coming 24 hours, with Cold
Weather Advisories all but guaranteed for the coastal areas of SE
Florida not currently covered by a cold hazard. Afternoon high
temperatures on Sunday and Monday may not reach much higher than the
mid 50s. Confidence is increasing that this could be the coldest
Arctic snap across South Florida since December 2010. Temperatures
begin to rebound on Tuesday morning but will still dip into the
lower 30s to lower 40s across all of South Florida although Tuesday
afternoon we may finally be able to reach the 60s during the
afternoon. On Wednesday afternoon, high temperatures (finally) are
able to climb back into the 70s.

While the anomalous temperature forecast continues to steal the
show, surface winds behind this cold front will be quite significant
as well. Winds will increase out of the northwest on Saturday
afternoon between 15-25 mph over land with potential gusts to around
40 mph through Sunday morning. A Wind Advisory is not out of the
question for this time period, and this potential will continue to
be monitored. Regardless, it would be wise to secure any light
outdoor objects that may become projectiles prior to this weekend.

Visit our website for graphical temperature forecasts (hover over
'Forecast' and then click 'Cold Weather' OR 'Other Probabilistic
Forecast Graphics'). Describing temperatures across every part of
the forecast area through text is a bit clunky and images make the
message much clearer.

&&

.AVIATION...
(12Z TAFS)
Issued at 653 AM EST Fri Jan 30 2026

VFR conditions will prevail through much of the period today.
Light winds today will gradually increase out of the northwest as
the day progresses. A few isolated showers will be possible
throughout the day, so we'll continue to carry VCSH, but
confidence regarding impacts remains low so we did not introduce
TEMPOs this cycle. Nevertheless, they could be needed later today.
Light and variable winds again overnight, then winds begin to
increase out of the WNW tomorrow as a cold front moves across the
region.

&&

.MARINE...
Issued at 1229 AM EST Fri Jan 30 2026

Conditions across local waters continue to improve today before they
will once again rapidly deteriorate on Saturday. NNE flow will range
around 10-15 kts today. Friday night into early Saturday, winds will
veer to a more westerly direction across all local waters increasing
to 30-40 kts by late Saturday night. Gusts during this time period
could reach 40-50 kts. A Gale Watch is in effect for all local
waters which will likely be transitioned to a Gale Warning on
Friday. Wave heights will peak with the winds late Saturday night
into early sunday warning with heights of 10-12 feet across both
Gulf and Atlantic waters. Winds and waves will slowly subside
through the afternoon and evening on Sunday.

&&

.BEACHES...
Issued at 1229 AM EST Fri Jan 30 2026

A moderate risk of rip currents continues at all Atlantic beaches
through the end of the week. Rip current probabilities are poised to
increase behind a cold front passage late this weekend into early
next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            70  55  68  36 /  40  10  30  10
West Kendall     71  50  70  32 /  40  10  20   0
Opa-Locka        71  55  68  34 /  40  10  30  10
Homestead        72  55  71  37 /  50  10  20   0
Fort Lauderdale  70  55  67  34 /  40  20  30   0
N Ft Lauderdale  70  55  67  34 /  30  20  30   0
Pembroke Pines   71  54  70  34 /  40  20  30  10
West Palm Beach  71  53  66  32 /  30  20  30   0
Boca Raton       71  54  68  34 /  30  20  30  10
Naples           70  55  66  37 /  10  30  60  20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Extreme Cold Watch from Saturday evening through Sunday morning
     for FLZ063-066>068-168.

     Freeze Watch from Saturday evening through Sunday morning for
     FLZ063-066>068-070-071-073-168.

AM...Gale Watch from Saturday afternoon through late Saturday night
     for AMZ610.

     Gale Watch from Saturday evening through late Saturday night for
     AMZ630.

     Gale Watch from Saturday afternoon through Sunday afternoon for
     AMZ650-651-670-671.

GM...Gale Watch from Saturday afternoon through Sunday morning for
     GMZ656-657-676.

&&

SHORT TERM...Rizzuto
LONG TERM....Rizzuto
AVIATION...ATV

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 30, 12:45 PM ESTCold Weather AdvisoryMFLBroward, Collier, Miami-Dade, Monroe45 hr
Jan 30, 12:45 PM ESTExtreme Cold WarningMFLGlades, Hendry, Palm Beach45 hr
Jan 30, 12:45 PM ESTFreeze WarningMFLBroward, Collier, Glades, Hendry, Miami-Dade, Palm Beach45 hr
Jan 30, 1:31 PM ESTWind AdvisoryMFLBroward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more41 hr

Nearby

Gale Warnings in Florida, 2026Every gale warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.